Translator Disclaimer
April 2019 Parallelism in Hilbert $K(\mathcal{H})$-modules
M. Mohammadi Gohari, M. Amyari
Tbilisi Math. J. 12(2): 67-75 (April 2019). DOI: 10.32513/tbilisi/1561082568

Abstract

Let $\mathcal{H}$ be a Hilbert space and $K(\mathcal{H})$ be the $C^*$-algebra of compact operators on $\mathcal{H}$. In this paper, we present some characterizations of the norm-parallelism for elements of a Hilbert $K(\mathcal{H})$-module $\mathcal{E}$ by employing the minimal projections on $\mathcal{H}$. In addition, we give some equivalence assertions about the norm-parallelism of compact operators on a Hilbert $C^*$-module.

Citation

Download Citation

M. Mohammadi Gohari. M. Amyari. "Parallelism in Hilbert $K(\mathcal{H})$-modules." Tbilisi Math. J. 12 (2) 67 - 75, April 2019. https://doi.org/10.32513/tbilisi/1561082568

Information

Received: 5 September 2018; Accepted: 15 March 2019; Published: April 2019
First available in Project Euclid: 21 June 2019

zbMATH: 07172313
MathSciNet: MR3973260
Digital Object Identifier: 10.32513/tbilisi/1561082568

Subjects:
Primary: 46L08
Secondary: 47A30, 47B10, 47B47

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 2 • April 2019
Back to Top